Alert archive / Missouri / Special Weather Statements in 2021
Special Weather Statement, NWS Springfield, MO
NWS Springfield, MO issued this special weather statement at Nov 10, 2021, 11:33 PM CST for Ozark County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 10, 2021, 11:33 PM CST (05:33 UTC)
- Expired
- Nov 11, 2021, 12:00 AM CST
- In force
- 27 min
- Issued by
- NWS Springfield, MO
- Hail
- 0.00 in
- Wind
- 55
County Ozark County, MO
The radar
The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
301
WWUS83 KSGF 110533
SPSSGF
Special Weather Statement
National Weather Service Springfield MO
1133 PM CST Wed Nov 10 2021
MOZ105-110600-
Ozark MO-
1133 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of western Ozark County
through MIDNIGHT CST...
At 1133 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northeast of Diamond City to near
Price Place to Ozark Isle. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bull Shoals Lake... Gainesville...
Theodosia... Pontiac...
Sundown... Hardenville...
Brixey... Willhoit...
Isabella... Zanoni...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3657 9278 3659 9277 3679 9238 3665 9229
3650 9229 3650 9273
TIME...MOT...LOC 0533Z 246DEG 39KT 3658 9270 3652 9266 3645 9266
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$
TitusWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Nov 10, 5:57 PM CST, 5 hours 36 minutes earlier.
Area forecast discussion, Nov 10, 5:57 PM CST, 5 hours 36 minutes before
Area Forecast Discussion National Weather Service Springfield MO 557 PM CST Wed Nov 10 2021 .SYNOPSIS... Issued at 226 PM CST Wed Nov 10 2021 Key Messages of the Forecast: 1) Thunderstorms rolling in late this afternoon and evening. Potential early for strong to severe storms. 2) Small precipitation chances with a second disturbance Thursday night into Friday morning. 3) Sharp cool down Friday through the weekend. 4) Warming back up by Tuesday into Wednesday. Currently, thunderstorms were forming just ahead of a cold front and upper level shortwave in central Kansas, with some scattered showers ahead of this over eastern Kansas and southwest Missouri. Warm temperatures in the 60s to low 70s were occurring over the area with dewpoints in the low to mid 50s. This was producing some instability with surface based CAPES around 500-1000 j/kg over our far western CWA as of 2 pm. && .SHORT TERM...(This evening through Thursday) Issued at 226 PM CST Wed Nov 10 2021 Will continue with scattered showers out ahead of the main area of thunderstorms late this afternoon. May see some thunder embedded within the activity out ahead of the main convection, but the main strong to marginal severe storm potential will arrive during the early evening between 4 pm and 7 pm over our far western CWA as the better forcing approaches with the upper level wave and surface front. Hail to the size of quarters will be possible, but the main risk would be with wind gusts up to 60 mph. After about 7 pm, the instability will decrease significantly with sunset shortly after 5 pm and loss of daytime heating. Still should see some clusters of thunderstorms during the late evening and overnight, but the convection for the remainder of the night should be sub-severe. All precipitation should end by 12-13z on Thursday morning, so any Veterans Day festivities should not be impacted by rainfall. Will see highs on Veterans Day reach the mid to upper 50s. .LONG TERM...(Thursday Night through Wednesday) Issued at 226 PM CST Wed Nov 10 2021 As we head into Thursday night, a secondary shortwave and surface front will push through the area, however moisture appears to be fairly limited with this wave. Still, CAMS models and some deterministic short term models are hinting at some low end rain chances mainly from midnight into the morning hours on Friday and we have gone with low end pops at this time. Behind this shortwave, much colder air will begin to move into the area, starting on Friday with highs Friday only in the mid 40s in the north to low-mid 50s south. Friday night we are going with temperatures in the upper 20s for most locations. Forecast confidence in temperatures through the weekend is fairly high with decent consistency between the deterministic and ensemble model data. Another quick moving front and upper wave is expected to move through during the day on Sunday and could generate some light rain, mainly over north and eastern sections of the forecast area. After this wave moves through, we will begin to see some height rises and the warming trend will begin. It should be more noticeable by Tuesday and Wednesday with temperatures returning to the 60s in most locations. Forecast confidence in these last 3 days is a bit lower as we get more spread in the upper level features within the ensemble data and as a result more temperature spread for highs/lows. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 547 PM CST Wed Nov 10 2021 KSGF/KJLN/KBBG tafs: Deepening low pressure will move into the Midwest with a trailing cold front moving through the region early in the taf period. MVFR/IFR conditions with heavier showers is expected along with some isolated thunderstorms. Rain will quickly shift east. A brief period of post frontal MVFR/IFR ceilings is expected before rapid clearing from the west occurs. Gusty winds are expected through much of the period. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SYNOPSIS...Lindenberg SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...DSA
Hazardous weather outlook, Nov 10, 1:06 PM CST, 10 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 106 PM CST Wed Nov 10 2021 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 106 PM CST Wed Nov 10 2021 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Limited lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Showers and thunderstorms are expected to push into the area late this afternoon and quickly push through the area from west to east tonight. Some of the stronger storms may produce wind gusts up to 60 mph and hail to the size of quarters over far western Missouri and extreme southeast Kansas early this evening. Wind gusts of 25 to 30 mph will be possible over western Missouri and southeast Kansas this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Special weather statement, Nov 10, 9:34 PM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Springfield MO
934 PM CST Wed Nov 10 2021
MOZ078-089-110415-
Cedar MO-Dade MO-
934 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of southern Cedar and
Dade Counties through 1015 PM CST...
At 934 PM CST, Doppler radar was tracking a strong thunderstorm near
Golden City, or 10 miles east of Lamar, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Stockton Lake... Stockton State Park...
Stockton... Greenfield...
Lockwood... Dadeville...
Jerico Springs... Arcola...
Umber View Heights... Bearcreek...
Masters... Wagoner...
Cane Hill... Arnica...
Neola... Cedarville...
Meinert... Sylvania...
Bona...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3729 9408 3764 9407 3779 9363 3774 9363
3774 9361 3747 9362
TIME...MOT...LOC 0334Z 244DEG 45KT 3747 9408
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WiseSpecial weather statement, Nov 10, 9:55 PM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
955 PM CST Wed Nov 10 2021
MOZ055-067-068-078-079-110445-
Cedar MO-Polk MO-Benton MO-Hickory MO-St. Clair MO-
955 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of Hickory, northeastern
Cedar, southern Benton, northwestern Polk and southeastern St. Clair
Counties through 1045 PM CST...
At 955 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Osceola to 7 miles northwest of
Humansville to near Stockton. Movement was east at 45 mph.
HAZARD...Wind gusts up to 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pomme de Terre Lake... Pomme De Terre State Park...
Truman Lake... Pittsburg...
Humansville... Osceola...
Hermitage... Weaubleau...
Wheatland... Preston...
Cross Timbers... Collins...
Flemington... Roscoe...
Vista... Gerster...
Quincy... Fristoe...
Knobby... Nemo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3822 9307 3819 9308 3819 9307 3804 9306
3794 9307 3790 9318 3784 9324 3780 9337
3775 9380 3784 9377 3804 9382 3828 9308
TIME...MOT...LOC 0355Z 256DEG 38KT 3802 9374 3786 9370 3775 9377
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WiseSpecial weather statement, Nov 10, 10:16 PM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Springfield MO
1016 PM CST Wed Nov 10 2021
MOZ079-080-089>091-110500-
Dallas MO-Polk MO-Greene MO-Dade MO-Webster MO-
1016 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of northwestern Webster,
Dallas, Polk, northern Greene and southeastern Dade Counties through
1100 PM CST...
At 1015 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Humansville to 7 miles north of Walnut
Grove to 7 miles northeast of Mount Vernon. Movement was east at 45
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bolivar... Bennett Spring State Park...
Pomme de Terre Lake... Stockton Lake...
Willard... Buffalo...
Ash Grove... Fair Grove...
Conway... Walnut Grove...
Polk... Pleasant Hope...
Fair Play... Urbana...
Morrisville... Halfway...
Bennett Springs... Louisburg...
Aldrich... Windyville...
This includes Interstate 44 between mile markers 101 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3728 9361 3729 9369 3757 9364 3758 9362
3775 9362 3778 9352 3780 9319 3791 9318
3789 9286 3748 9285 3748 9283 3738 9284
3723 9361
TIME...MOT...LOC 0415Z 256DEG 39KT 3773 9360 3752 9359 3716 9370
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WiseSpecial weather statement, Nov 10, 10:54 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Springfield MO
1054 PM CST Wed Nov 10 2021
MOZ069-080-081-110530-
Dallas MO-Camden MO-Laclede MO-
1054 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of Dallas, Laclede and
southern Camden Counties through 1130 PM CST...
At 1053 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Urbana to near Buffalo to near Fair Grove.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lebanon... Ha Ha Tonka State Park...
Bennett Spring State Park... Lake of The Ozarks...
Camdenton... Buffalo...
Richland... Morgan...
Conway... Urbana...
Macks Creek... Linn Creek...
Phillipsburg... Stoutland...
Bennett Springs... Louisburg...
Twin Bridges... Windyville...
March... Tunas...
This includes Interstate 44 between mile markers 110 and 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3802 9241 3777 9241 3748 9244 3749 9307
3750 9318 3790 9317 3790 9307 3806 9306
TIME...MOT...LOC 0453Z 246DEG 46KT 3786 9313 3764 9314 3737 9323
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WiseLocal storm report, Nov 10, 11:10 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CST WED NOV 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND GST 2 S WILLARD 37.28N 93.42W
11/10/2021 E50 MPH GREENE MO NWS EMPLOYEE
ESTIMATED GUSTS OF 45-50 MPH.
&&
TITUSSpecial weather statement, Nov 10, 11:33 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Springfield MO
1133 PM CST Wed Nov 10 2021
MOZ105-110600-
Ozark MO-
1133 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of western Ozark County
through MIDNIGHT CST...
At 1133 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northeast of Diamond City to near
Price Place to Ozark Isle. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bull Shoals Lake... Gainesville...
Theodosia... Pontiac...
Sundown... Hardenville...
Brixey... Willhoit...
Isabella... Zanoni...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3657 9278 3659 9277 3679 9238 3665 9229
3650 9229 3650 9273
TIME...MOT...LOC 0533Z 246DEG 39KT 3658 9270 3652 9266 3645 9266
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TitusThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 8:27 PM CST | Special Weather Statement | SGF | Jasper, McDonald, Newton | 63 min |
| Nov 10, 8:59 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 46 min |
| Nov 10, 9:22 PM CST | Special Weather Statement | SGF | Barry, Lawrence | 38 min |
| Nov 10, 9:34 PM CST | Special Weather Statement | SGF | Dade | 41 min |
| Nov 10, 9:55 PM CST | Special Weather Statement | SGF | Hickory, St. Clair | 50 min |
| Nov 10, 10:16 PM CST | Special Weather Statement | SGF | Dallas, Polk | 44 min |
| Nov 10, 10:21 PM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 39 min |
| Nov 10, 10:54 PM CST | Special Weather Statement | SGF | Camden, Dallas, Laclede | 36 min |
| Nov 10, 8:17 PM CST | Special Weather Statement | SGF | Cherokee | 28 min |
Nearby
Special Weather Statements in Missouri, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.